MAUDE Adverse Event Report: BECKMAN COULTER IRELAND NAVIOS FLOW CYTOMETER SYSTEM; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.

BECKMAN COULTER IRELAND NAVIOS FLOW CYTOMETER SYSTEM; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.
Model Number TN,NAVIOS 10 COLORS/3 LASERS
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that lymphoma cells from one sample appeared in another sample that was run subsequently on the navios flow cytometer.It was discovered when the customer re-ran a batch of samples for an unrelated reason, and found that the sample that previously had lymphoma cells now was completely negative.The field application analyst confirmed the reported failure.It is suspected that the high concentration of cells caused the backflush to not work properly and that there was a clog that was released into the second patient sample tube, this caused cross-contamination of the sample.The application analyst stated that from the speed with which the events from the first sample run was acquired, the samples concentration was above specified concentrations per the instruments instruction for use manual (ifu).The user did not adequately dilute the sample.In addition, a clog may have remained in the sample line during the subsequent sample run.The erroneous results were caused by an improper sample preparation.(b)(4).
 
Event or Problem Description
The customer reported that lymphoma cells from one sample appeared in another sample that was run subsequently on the navios flow cytometer.It was discovered when the customer re-ran a batch of samples for an unrelated reason, and found that the sample that previously had lymphoma cells now was completely negative.The discrepancy was discovered before the test result was released to the physician.There was no change or effect to patient treatment in connection to the event.

Brand Name
NAVIOS FLOW CYTOMETER SYSTEM
Common Device Name
FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.
Manufacturer (Section D)
BECKMAN COULTER IRELAND
lismeehan
o¿callaghan¿s mills
co. clare
EI 
MDR Report Key11609426
Report Number1061932-2021-00047
Device Sequence Number3667204
Product Code OYE
UDI-Device Identifier15099590515522
UDI-Public(01)15099590515522(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K130373
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN,NAVIOS 10 COLORS/3 LASERS
Device Catalogue NumberA52103
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2021
Initial Report FDA Received Date04/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1